Connect with us

Entertainment

US Rapper, Tekashi 6ix9ine hospitalised

Published

on

American rapper, Tekashi 6ix9ine has reportedly been hospitalized after an overdose of diet pills and caffeine.

According to The Shade Room, the 24-year-old, during an Interview, confirmed that he was admitted to a Florida hospital on Tuesday following his adverse reaction to the combination of substances..




He said his overdose was a result of taking a cup of coffee with two Hydroxycut pills instead of the recommended daily dosage of one.

Tekashi said the combination of diet supplements and caffeine caused his heart rate to accelerate and began to “sweat excessively” soon after his consumption.

The rapper further revealed that he was using Hydroxycut pills because of his serious weight gain during his time in prison adding that he was more than 200 pounds and has now lost about 30 pounds

Advertisement
Comments

Trending